Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anyone had this?(not exactly, but....)

Posted by carole on December 3, 1999, at 22:41:55

In reply to Re: Anyone had this?(not exactly, but....), posted by CarolAnn on November 26, 1999, at 8:50:59

> Chris, what I have experienced is similar, but not as bad(I haven't had to stop any particular meds. because of it.).
> Anyway, I get this brief, double rushing sensation(it's a feeling that is almost a sound). Several times a day, for no apparent reason, this, sort of vibrational rush(like, SSHHHOOOOOMMM- SSHHHOOOOMMM), goes through my brain)
This sounds like it may be caused by a rise or fall in blood pressure. Does it occur when you move your head or body position? I think it has something to do with the effects of the drug on the vagus nerve. Is the medication an MAOi or a neuroleptic? Did you recently start this medicine? Do you ever feel faint or dizzy when this happens? What about headaches? I am a psychiatric nurse and I've heard many descriptions of side effects. I'm always interested in hearing about these experiences. CAROLE




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:carole thread:15782